Wellbutrin and Libido in Men
I have been taking Wellbutrin for Cigarrette cessation, er I mean Depression, for the past 3 months, and I have noticed a keen increase in my libido. I never realized that this would be a side effect (if you want to call it that) Since I run a site that is dedicated to mens enhancement and products, I figured I would write this special post to help enlighten anyone that has either been on Wellbutrin, or is looking to take it for one reason or another. The advice I am about to give is my own personal experience, and may or may not reflect the same results that you may achieve.
First off, What is Wellbutrin?
Used to treat men and women suffering from depression, Wellbutrin is actually a marketed name of the chemical Bupropion, which also sells as Zyban, Voxtra, and a few other names. It is an atypical depression medication and smoking cessation aid, whose primary function is thought to be norepinephrine-dopamine reuptake inhibition. (source: wikipedia)
I was actually prescribed this medication about 8 months ago to help me quit smoking, but a few things kept me from actually going through the process of quitting, so I put it off for about 5 months before I decided to take it. At first, it felt like the drug did absolutely nothing, and I actually felt more depressed from taking it. Mind you I wasn’t actually clinically diagnosed with depression, but after an unsuccessfull quit about a year back, I was desperate to try something new.
My Libido and Wellbutrin
I was told by my doctor that it takes at least 2 weeks before you start to see the benefits of Wellbutrin, and I gotta say those first couple of weeks were tough. Then, out of nowhere, I started to feel like it was starting to kick in. And, to my ultimate surprise, noticed that I was getting a keen increase in my libido.
I actually asked my doctor about the side effects of Wellbutrin when he first prescribed it to me, and it sounded like a disaster in the making. But, he never did mention that I would actually get hornier from taking the pill.
Now, I have tried dozens of male enhancement pills, but when I first started taking wellbutrin I made sure that I didn’t take anything. After all, I didn’t want anything interacting with drug (either negatively or positively), because I wanted to give it the benefit of the doubt.
The first time I noticed a correlation between Wellbutrin and my libido was about one month into the therapy. Without going into too much detail, I was starting to feel like I wanted sex more often throughout the day, which was very unusual for me. Before taking Wellbutrin, I would get horny maybe 2 or 3 times a day, but now I found myself wanting sex as much as 7 or 8 times a day.
My girlfriend noticed the difference too. I don’t think it has given me longer erections, or helped with premature ejaculation (no difference at all there), but I do notice that when I climax, it is with a huge rush of energy, and it feels that much ore pleasurable.
How Does Wellbutrin Affect Libido?
Finding an answer to this question was easier said than done. I went through a few forums and it looks like it is literally split 50/50 when it comes to Wellbutrin and sex drive. Some guys say that they had a huge increase in their sex drive, while others seemed to experience the opposite effect. Of course, libido can be affected by a variety of things, not just medications, so the reviews posted on other sites may not be accurate at all.
According to several sources, it looks like an increase in sex drive and libido in men is extremely common when taking Wellbutrin, and some men who don’t even have depression are prescribed the drug as opposed to other pharmaceutical medications. When compared to other depression medications, this is a big difference, because many competing products can often be the root cause of erectile dysfunction issues in men.
So why does Wellbutrin increase libido at all? Well, based on my research, there is no pharmacological reason why it does this, at least not what I could find. Does that mean that it is dangerous? Not neccessarily, because many drugs such as this often have weird, unexplained side effects that can actually be a blessing in disguise.
If you have experienced an increase in sex drive or libido from taking Wellbutrin, just know that it is completely normal, and could be the answer you have been looking for.
Click Here To See Our Top Choices For Male Enhancement